American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Vladimir Müller. On joint numerical radius. Proc. Amer. Math. Soc. 142 (2014) 1371-1380.
Abstract, references, and article information
View Article: PDF

[2] Penghui Wang. The essential normality of $N_{\underline{\eta}}$-type quotient module of Hardy module on the polydisc. Proc. Amer. Math. Soc. 142 (2014) 151-156.
Abstract, references, and article information
View Article: PDF

[3] Michael Didas and Jörg Eschmeier. Inner functions and spherical isometries. Proc. Amer. Math. Soc. 139 (2011) 2877-2889. MR 2801629.
Abstract, references, and article information
View Article: PDF

[4] Yufeng Lu, Yixin Yang and Rongwei Yang. An index formula for the two variable Jordan block. Proc. Amer. Math. Soc. 139 (2011) 511-520. MR 2736334.
Abstract, references, and article information
View Article: PDF

[5] Rongwei Yang. A note on classification of submodules in $H^{2}(D^{2})$. Proc. Amer. Math. Soc. 137 (2009) 2655-2659. MR 2497478.
Abstract, references, and article information
View Article: PDF

[6] Michio Seto and Rongwei Yang. Inner sequence based invariant subspaces in $H^{2}(D^2)$. Proc. Amer. Math. Soc. 135 (2007) 2519-2526. MR 2302572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Gelu Popescu. Operator theory on noncommutative varieties, II. Proc. Amer. Math. Soc. 135 (2007) 2151-2164. MR 2299493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jörg Eschmeier. On the reflexivity of multivariable isometries. Proc. Amer. Math. Soc. 134 (2006) 1783-1789. MR 2207494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] José Giménez. Subnormal semigroups of composition operators. Proc. Amer. Math. Soc. 133 (2005) 1749-1756. MR 2120274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dan Popovici. A Wold-type decomposition for commuting isometric pairs. Proc. Amer. Math. Soc. 132 (2004) 2303-2314. MR 2052406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] E. Yu. Emel'yanov and Z. Ercan. A formula for the joint local spectral radius. Proc. Amer. Math. Soc. 132 (2004) 1449-1451. MR 2053352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Raúl Curto and Sang Soo Park. $k$-hyponormality of powers of weighted shifts via Schur products. Proc. Amer. Math. Soc. 131 (2003) 2761-2769. MR 1974333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] C.-G. Ambrozie and D. Timotin. A von Neumann type inequality for certain domains in $\mathbf C^n$. Proc. Amer. Math. Soc. 131 (2003) 859-869. MR 1937424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Rongwei Yang. A trace formula for isometric pairs. Proc. Amer. Math. Soc. 131 (2003) 533-541. MR 1933344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] José Giménez. Joint spectrum of subnormal $n$-tuples of composition operators. Proc. Amer. Math. Soc. 130 (2002) 2015-2023. MR 1896036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Takeaki Yamazaki. An expression of spectral radius via Aluthge transformation. Proc. Amer. Math. Soc. 130 (2002) 1131-1137. MR 1873788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robin Harte. Block diagonalization in Banach algebras. Proc. Amer. Math. Soc. 129 (2001) 181-190. MR 1784022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Eui-Chai Jeong. Irreducible representations of the Cuntz algebra $\mathcal{O}_N$. Proc. Amer. Math. Soc. 127 (1999) 3583-3590. MR 1621953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Danko R. Jocic. Integral representation formula for generalized normal derivations. Proc. Amer. Math. Soc. 127 (1999) 2303-2314. MR 1486737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Adrian Ionescu. Expanding the joint spectrum of pairs of commuting contractions. Proc. Amer. Math. Soc. 124 (1996) 3711-3719. MR 1340390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] P. Rosenthal and A. Sołtysiak. Formulas for the joint spectral radius of noncommuting Banach algebra elements . Proc. Amer. Math. Soc. 123 (1995) 2705-2708. MR 1257123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jörg Eschmeier and Mihai Putinar. The finite fibre problem and an index formula for elementary operators . Proc. Amer. Math. Soc. 123 (1995) 743-746. MR 1219725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Răzvan Gelca. Compact perturbations of Fredholm $n$-tuples . Proc. Amer. Math. Soc. 122 (1994) 195-198. MR 1201803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ke Ren Yan. An index formula for $n$-tuple of shifts on polydisk . Proc. Amer. Math. Soc. 121 (1994) 747-754. MR 1185275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Raúl E. Curto and Ren Yi Jian. A matricial identity involving the self-commutator of a commuting $n$-tuple . Proc. Amer. Math. Soc. 121 (1994) 461-464. MR 1182700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Robin Harte. Taylor exactness and Kato's jump . Proc. Amer. Math. Soc. 119 (1993) 793-801. MR 1152982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Rajendra Bhatia and Tirthankar Bhattacharyya. A Henrici theorem for joint spectra of commuting matrices . Proc. Amer. Math. Soc. 118 (1993) 5-14. MR 1160292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Steven G. Krantz and Norberto Salinas. Proper holomorphic mappings and the Cowen-Douglas class . Proc. Amer. Math. Soc. 117 (1993) 99-105. MR 1104397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Muneo Chō, Tadasi Huruya and Volker Wrobel. On the joint spectral radius. II . Proc. Amer. Math. Soc. 116 (1992) 987-989. MR 1097339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2